Maximal Semigroups in the Divisible Hull of Lattices in Nilpotent Lie Groups
Journal of Lie theory, Tome 11 (2001) no. 1, pp. 1-8 Cet article a éte moissonné depuis la source Heldermann Verlag

Voir la notice de l'article

We consider subsemigroups in the divisible hull of lattices in nilpotent Lie groups. Our principal result shows that such a semigroup is a group provided it is not contained in a proper semigroup with non-empty interior.
@article{JLT_2001_11_1_JLT_2001_11_1_a0,
     author = {O. G. do Rocio },
     title = {Maximal {Semigroups} in the {Divisible} {Hull} of {Lattices} in {Nilpotent} {Lie} {Groups}},
     journal = {Journal of Lie theory},
     pages = {1--8},
     year = {2001},
     volume = {11},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a0/}
}
TY  - JOUR
AU  - O. G. do Rocio 
TI  - Maximal Semigroups in the Divisible Hull of Lattices in Nilpotent Lie Groups
JO  - Journal of Lie theory
PY  - 2001
SP  - 1
EP  - 8
VL  - 11
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a0/
ID  - JLT_2001_11_1_JLT_2001_11_1_a0
ER  - 
%0 Journal Article
%A O. G. do Rocio 
%T Maximal Semigroups in the Divisible Hull of Lattices in Nilpotent Lie Groups
%J Journal of Lie theory
%D 2001
%P 1-8
%V 11
%N 1
%U http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a0/
%F JLT_2001_11_1_JLT_2001_11_1_a0
O. G. do Rocio . Maximal Semigroups in the Divisible Hull of Lattices in Nilpotent Lie Groups. Journal of Lie theory, Tome 11 (2001) no. 1, pp. 1-8. http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a0/